RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 41, Issue 5  


On finite-dimensional superintuitionistic logics
S. K. Sobolev
963
$p$-divisible groups over $\mathbf Z$
V. A. Abrashkin
987
Degenerations of $K3$ surfaces and Enriques surfaces
Vik. S. Kulikov
1008
On the embedding problem with a non-Abelian kernel
A. S. Merkur'ev
1043
Normal forms relative to the action of a group on a space
G. R. Belitskii
1053
Absolute stability criteria for nonlinear operator equations
A. L. Likhtarnikov
1064
On the fundamental matrix of a Pfaffian system of Fuchsian type
A. A. Bolibrukh
1084
Best quadrature formula for some classes of periodic differentiable functions
A. A. Zhensykbaev
1110
Discrete convolution operators on the quarter plane and their indices
R. V. Duduchava
1125
A trace problem for weighted anisotropic spaces of Liouville type
G. A. Kalyabin
1138
A criterion for points to belong to the same Gleason part of the algebra $R(X)$
M. S. Mel'nikov
1161
Some optimal problems in reactor kinetics
Yu. A. Kuznetsov, S. F. Morozov
1170
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019